# SDR USAA050784

- Difficulty date: June 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH HOLE 10 INCH BY 2 INCH, STATION 887 TO STATION 908 BETWEEN STRINGER 21R AND STRINGER 22R.  DOUBLER AND TRIPLER INSTALLED IAW SRM 53-00-01 FIG 231 DETAIL VIII.  (M)
